# SDR SCNA20210514020

- Difficulty date: May 8, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOME LIGHT DOES NOT ILLUMINATE DURING EMERGENCY LIGHT OPS CHECK AMM 33-55-00-720-801 STEP 1 .B. 4) (D). RELAMPED EMERGENCY LIGHT BULB IN FLIGHT DECK DOME LIGHT, OP CHECK GOOD IAW B737-800 AMM 33-14-00-960-804.
